| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 149-152


Alexandra Malyugina, Konstantin Igudesman, Dmitry Chickrin
      Least-squares fitting of a three-dimensional ellipsoid to noisy data
      Applied Mathematical Sciences, Vol. 8, 2014, no. 149, 7409-7421
      http://dx.doi.org/10.12988/ams.2014.49733

C. S. Ryoo
      On new polynomials related to Bernoulli polynomials and Stirling polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 149, 7423-7430
      http://dx.doi.org/10.12988/ams.2014.49727

Rodyna A. Hosny
      On \psi-soft operator
      Applied Mathematical Sciences, Vol. 8, 2014, no. 149, 7431-7442
      http://dx.doi.org/10.12988/ams.2014.49705

Prabjot Kaur
      An intuitionistic fuzzy multi-objective vendor selection problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 149, 7443-7452
      http://dx.doi.org/10.12988/ams.2014.44233

Adriana Kroenke, Volmir Eugenio Wilhelm
      Multicriteria fuzzy games as a tool to the evaluation of Brazilian companies
      Applied Mathematical Sciences, Vol. 8, 2014, no. 150, 7453-7467
      http://dx.doi.org/10.12988/ams.2014.49707

Rosalio G. Artes, Jr., Rene D. Dignos
      Tree cover of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 150, 7469-7473
      http://dx.doi.org/10.12988/ams.2014.49728

Chansoo Kim, Keunhee Han
      Bayesian estimation of Rayleigh distribution based on generalized order statistics
      Applied Mathematical Sciences, Vol. 8, 2014, no. 150, 7475-7485
      http://dx.doi.org/10.12988/ams.2014.49749

Rodyna A. Hosny, Deena Al-Kadi
      Soft semi open sets with respect to soft ideals
      Applied Mathematical Sciences, Vol. 8, 2014, no. 150, 7487-7501
      http://dx.doi.org/10.12988/ams.2014.49724

D. E. Chickrin, A. N. Chuprunov, P. A. Kokunin
      Some asymptotic estimations in distribution theory of distinguishable particles and applications for error-correcting coding
      Applied Mathematical Sciences, Vol. 8, 2014, no. 151, 7503-7510
      http://dx.doi.org/10.12988/ams.2014.49714

Suliadi Sufahani, Zuhaimy Ismail
      A new menu planning model for Malaysian secondary schools using optimization approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 151, 7511-7518
      http://dx.doi.org/10.12988/ams.2014.49725

Alexander K. Rozentsvaig, Cheslav S. Strashinskii
      The growth of vapor bubbles in the volume of superheated drops, dispersed in high-boiling liquid
      Applied Mathematical Sciences, Vol. 8, 2014, no. 151, 7519-7528
      http://dx.doi.org/10.12988/ams.2014.49183

Hwajoon Kim
      The shifted data problems by using transform of derivatives
      Applied Mathematical Sciences, Vol. 8, 2014, no. 151, 7529-7534
      http://dx.doi.org/10.12988/ams.2014.49784

Gabriel Kissita, Leonard Niere, Rufin Bidounga, Roger Armand Makany
      Simultaneous approach of co-inertia analysis between two vertical multi-tables: SCIA method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 151, 7535-7552
      http://dx.doi.org/10.12988/ams.2014.48646

Lutfiah Ismail Al turk, Ahlam Abdullah Alsomahi
      On enhancing the Dorugade and Kashid’s ridge parameter in ridge regression
      Applied Mathematical Sciences, Vol. 8, 2014, no. 152, 7553-7565
      http://dx.doi.org/10.12988/ams.2014.49738

Yu. V. Bibik
      Transition to chaos in a generalization of the Lotka–Volterra system using Chirikov's resonance overlap method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 152, 7567-7608
      http://dx.doi.org/10.12988/ams.2014.49785


Journals | Books | Author guidelines